# SDR AALA20121129030

- Difficulty date: November 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 35,694 hours, 15,039 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Bent
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT INBOARD MAIN FLAP HAS A BENT SUPPORT BRACKET 18 INCHES FROM INBOARD EDGE OF THE FLAP ALONG THE AFT 6 INCHES OF THE FLAP LOWER SKIN.  REMOVED AND REPLACED THE SUPPORT BRACKET PER AARD 51-00-05-1.
